# SDR CALA2022081902116

- Difficulty date: August 19, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A300*
- Aircraft serial: 1291
- Aircraft time: 68,417 hours, 29,764 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Part number: NA
- Condition: Missing
- Location: Ble Sys Rsrvr Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE SYSTEM RESERVIOR ACCESS DOOR FOUND MISSING ON A/C ARRIVAL A/C LEFT SIDE. COMPLIED WITH CDL APPLIED TAPE TO BE INSPECTED DAILY . CDL APPROVED TAPE APPLIED TO BE CHECKD DAILY. REPLACED THE DOOR. OPS GOOD.
